# SDR DALA2024032503756

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 18,676 hours, 8,334 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: UNKNOWN
- Condition: Failed
- Location: E/E Vent
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3040, DURING TAXI OUT HEARD AUDIBLE NOISE (SQUEAL) THEN SIGNIFICANT CARBON ODOR THAT DIMINISHED INTESITY BUT STILL FAINT. CORRECTIVE ACTION: INVESTIGATED CARBON ODOR IN COCKPIT FOUND AVIONIC VENT BLOWER WITH A SLIGHT RATTLE. AFTER DISASSEMBLY STONG BURNING SMELL INSIDE FAN. REPLACED AVIONICS VENT BLOWER FAN. (LP 5814170)
